| Model Number |
13222 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 22-oct-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical, inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 9611594-2021-00153 for the second event.It was reported the tubes was "migrating high and getting over inflated while proning." there was no reported injury.Additional information received 30-sep-2021 stated, "there were some x-rays reviewed by the crna (certified registered nurse anesthetists) that showed the tube had moved up from the carina.It was suggested that cuff inflation could have been an issue.The cuff pressures were not checked.The patient was extubated and reintubated.There was no reported harm to the patient.